Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've head conflicting things about using an AHA moisturizer while on accutane. My skin is starting to become flaky and I was wondering if anyone here could share their experiences/thoughts on the subject.

I wouldn't want to irritate my skin too much but I don't want the weird dry patches on my skin either! Thanks in advance.

Share this post


Link to post
Share on other sites

i am on accutane and using Eucerin Renewal moisturizer which is an AHA. i don't know if it is making me drier than i would be if i didn't use it because i haven't used any other moisturizer while on accutane so i have no controlled variable. i'm thinking maybe i will try the neutrogenia oil-free moisturizer for a bit.

Share this post


Link to post
Share on other sites

How bad is your dryness? Mine is getting pretty bad now. Flakes and the works. ](*,)

Share this post


Link to post
Share on other sites

it's not that bad. sometimes my face is real tight and it gets real rough. i then shave and wash my face with cetaphil and put moisturizer on it and it balances it and it feels smoother. i have been getting a little bit of peeling on my chin, but it's not severe. it's surprising, cause my family has a history of dry skin, and it's not doing too much to me now as i thought it would. only problem is if i am in water and don't moisturize as soon as i get out, my face gets all tight and dry and moisturizer doesn't work to make it less rough.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×